MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number AFFINITI 50 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow-up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported there was no articulation movement from the handle of an x7-2t transducer on an affiniti 50 ultrasound system during use.A philips field service engineer inspected the system and confirmed the transducer would not articulate in one direction.There was no patient or user harm associated with this event.
 
Additional Manufacturer Narrative
A philips field service engineer replaced the transducer.Further investigation confirmed the x7-2t transducer failed to articulate and free play tests due to a broken steering cable.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key12271434
Report Number3019216-2021-10093
Device Sequence Number17235942
Product Code IYN
UDI-Device Identifier00884838097759
UDI-Public00884838097759
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAFFINITI 50 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795208
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer12/27/2022
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown